# SDR CALA2014021190357

- Difficulty date: February 10, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,435 hours, 15,058 cycles
- Engine: Pwa PW4060
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING NAV LIGHT BULB INOPERATIVE.  PLACED RT GREEN NAV LIGHT ON MEL 3343B.
